# SDR SWIA200413041

- Difficulty date: February 27, 2004
- Submitted: March 19, 2004
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 4,557 hours, 3,491 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED DURING C-CHECK INSPECTION, FS 280 RIGHT FLOORBEAM RBL 9.0 INBOARD AND OUTBOARD ATTACH ANGLES CRACKED. ANGLES REPLACED IAW CRJ SRM 51-40-11, 51-42-06, 51-42-13, 51-42-21, 51-23-00 & RII 53-401.
